Thread: so much acne im scared
07-21-2004, 08:44 PM #1
so much acne im scared
i ran 8 weeks of sustanon @ 500 mg with 6 weeks of dbol at 30mg and of course nolva and im at the clomid stage right now - i didnt take my b-6 vitamin tho which i found out recently i should have taken -
@ about week 6 the acne hit my shoulders then my back and then within the last 2 injections then my chest broke out bad after my last injection im talking 50 pimples within 3 days. now ive been off for 2 weeks and am taking 2 clomids a day with nolva still and now within the last couple days it hit my face . im not getting full blown pimples either just these little red bumps everywhere . ive been trying benzyl peroxide and just keeping my body and face oil free for the last week but its not working and i dont wanna look like this anymore
so can anyone who has fought with acne before tell me how to get rid of it - preferably by saturday if possible - thanks guys
07-21-2004, 08:47 PM #2Junior Member
- Join Date
- Mar 2004
10 grams of vitamin b5 for 4-5 days then go to 5 grams a day, should clear up in about 2-3 weeks
07-21-2004, 08:50 PM #3
yeah it takes time i personally break out like crazy if i run nolva through cycle
07-21-2004, 08:52 PM #4
dont try to pick the lttle red ones it just makes them mad!!!!
07-21-2004, 08:57 PM #5
i acutally have b5 on hand right now im gonna take 1 right now!
07-21-2004, 09:42 PM #6
bro im on d-bol right now and i got acne on my shoulders as well...definately look into b-5
07-21-2004, 10:24 PM #7Originally Posted by tod682
07-21-2004, 11:45 PM #8
a lot of powder but 20 grams a day 3 split doses is recomended by the scientist who discovered it
07-22-2004, 12:13 AM #9
07-22-2004, 09:57 AM #10
go out in the sun or tan. sun always helps to burn those ****ers off. ive had bacne since i was 12 mine has never really fully gone away. ive cycled and havent even seen the difference
07-22-2004, 10:57 AM #11
do you guys find that when on a test cycle the acne only comes when using the d-bol? if your using test alone at a sensible dose you should be ok
07-22-2004, 01:07 PM #12
07-23-2004, 02:55 AM #13
presrip[tion for what?
07-23-2004, 10:44 AM #14
I dont know what the name of the prescription was. I think it was like cephlaxin or something close to that. I doubt it will be very good against severe acne though.
07-23-2004, 06:49 PM #15
minocycline works somewhat for me and if i stack it with retin a then it helps a lot
I want to get on accutane but im not done juicing and accutane needs the full 6 months.
07-24-2004, 09:47 PM #16
You need to see a dermatologist. If you have enough acne to "scare you" than B5 probably won't do much at all to help you - hell it usually doesn't help most cases anyway. And tanning won't get rid of acne of any severity - it may temporarily help mask the situation, but will only make things worse. UV rays are NOT GOOD for your skin - that is pretty obvious to anyone. JMO, but get some professional help and some REAL treatment from a dermatologist (either accutane or a topical retinoid, along with short-term antibiotic use and long-term benzoyl peroxide use).
09-08-2004, 11:25 PM #17
I did sust (500week) and winny. Cycle ended in the end of may and I still have pretty bad shoulder and back acne.
09-21-2004, 11:24 PM #18
goto MarioBadescu.com and buy some of their skin care products its the only sh!t that ever worked for me and i tried that proactive garbage too.
09-22-2004, 07:51 AM #19Junior Member
- Join Date
- Jul 2004
olive oil is good, good luck
09-23-2004, 04:36 AM #20
ACCUTANE im on 80mg right now its been only a week and i can notice a difference its good stuff man
09-23-2004, 09:18 AM #21Originally Posted by AustrianOAK14
Last edited by Matto20; 09-24-2004 at 08:33 AM.
09-24-2004, 03:52 AM #22
wow this thread got bumped!
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)